Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalised Lipschitz class of functions and the absolute summability of Fourier series by Nörlund means

Authors: S. N. Lal and K. N. Singh
Journal: Proc. Amer. Math. Soc. 81 (1981), 41-49
MSC: Primary 42A28; Secondary 40F05, 40G05
MathSciNet review: 589133
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main aim of the paper is to investigate the relationship between certain generalised Lipschitz classes of functions and to discuss the absolute Nörlund summability of Fourier series of functions of the class $ {L^q}$ where $ 2 < q < \infty $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A28, 40F05, 40G05

Retrieve articles in all journals with MSC: 42A28, 40F05, 40G05

Additional Information

Keywords: Class $ {\text{Lip}}(\alpha ,q)$, convergence almost everywhere, conjugate function, summable $ \left\vert {N,{p_n}} \right\vert$, maximum modulus
Article copyright: © Copyright 1981 American Mathematical Society